MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATEEL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATEEL ICD VR; Implantable Cardioverter Defibrillator
Model Number D432
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery voltage dropped precipitously below 2200 millivolts which was likely due to this device not capable of delivering high voltage therapy and was also likely to enter storage mode disabling brady therapy.Device replacement was recommended.As of this time, this icd remains in service.No adverse patient effects were reported.

Brand Name
RESONATEEL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602457
Report Number2124215-2026-46234
Device Sequence Number10605618
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)211023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/23/2021
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number261809
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexMale